Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Bumps around anal cut, tingling, burning, itching, redness, using steroid cream. Suggestions?

HI, I had got a cut near anal, while treating it with regular ointment I used to scratch it when it used to itch which made the cut worse and it started watering. I used a steroid cream to treat it, the cut is a little ok now, I am getting pimples/bumps around the cut which are spreading to my butt area and they sting all the time. Moreover, the area where I used cream has become red and is all the time tingling/ burning/itching; I guess its due to steroid cream. I can not sit properly neither I can lie down, its very uneasy. Please suggest as to what should I do for red burning skin area and the pimples. Presently I am using coconut oil and soframycn. Thanks for your help in advance !
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for writing here.

Bumps seems to be due to bacterial infection.

It can occur as a side effect of steroid creams.

Continue with soframycin cream.

Avoid coconut oil as it can block hair follicles and lead to more infection.

Use a good antibacterial soap.

You need to take oral antibiotics and analgesics.

Hope this will help you.Take care.
Answered: Sat, 21 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor